research centers


Search results: Found 2

Listing 1 - 2 of 2
Sort by

Article
Properties of ~ Self-Adjoint and ~ Positive Operators in b- Hilbert Space

Authors: Ghafoori Rafeeq Ghafoor --- Zeana Zaki Jamil
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2018 Volume: 59 Issue: 2C Pages: 1100-1104
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper, we will introduce a new concept of operators in b-Hilbert space, which is respected to ~self- adjoint operator and ~positive operator. Moreover we will show some of their properties as well as the relation between them


Article
Exponential Function of a bounded Linear Operator on a Hilbert Space.
الداله الأسيه لمؤثر خطي مقيد على فضاء هلبرت

Authors: Fatin A. Ahmed فاتن عباس احمد --- Radhi I. Mohammed راضي إبراهيم محمد علي
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2014 Volume: 11 Issue: 3 Pages: 1267-1273
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper, we introduce an exponential of an operator defined on a Hilbert space H, and we study its properties and find some of properties of T inherited to exponential operator, so we study the spectrum of exponential operator e^T according to the operator T.

قدمنا في هذا البحث مؤثر القوى لمؤثر معين معرف على فضاء هلبرت مع دراسة خواص مؤثر القوى . كما تم دراسة خواص المؤثر المعين والتي تورث إلى مؤثر القوى. ودرسنا طيف مؤثر القوى الذي يمنحه المؤثر المعين.

Listing 1 - 2 of 2
Sort by
Narrow your search

Resource type

article (2)


Language

English (2)


Year
From To Submit

2018 (1)

2014 (1)